| Model Number |
N/A |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by the customer that there was a hair in the port access system.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of foreign material contamination is inconclusive due to the state of the returned sample.Two photographs of a port access system kit were returned for evaluation.An initial visual observation of the photographs showed what appears to be a hair lying among the components in the blue drape.The drape was observed to be removed from the packaging and partially unfolded.The second photograph stated the information ref# an142075 and lot# rejy2528.No obvious use residue was observed on the sample.No damage could be seen to the sample in the returned photograph.The complaint of foreign material could not be independently confirmed without evaluation of a sealed kit; however, the report of foreign material has been documented and included in complaint trending.This type of complaint will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.This complaint will be recorded for future trending and monitoring purposes.